# SDR UPS98827462

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3646771228
- Condition: Corroded
- Location: Bs 1440-1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 1440 TO 1520, LONG 31R IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED SECTION OF LONGERON IAW DWG 3646771 AND SRM 51-1-21.
